MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION THE VEST APX SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number M08368
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Dyspnea (1816)
Date of Event 02/12/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
H11: the device was received for evaluation and the device passed all functional testing.The event history log review showed no function-related error codes in memory.There was one instance of error 104 (password invalid) in memory.The device was found to have performed per product specifications.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
The reporter stated the patient expired the day after using the vest apx system.It was reported the patient performed vest therapy and the therapy dislodged the mucus into the patient¿s bronchial tubes which the reporter stated caused the patient to have problems with breathing.It was reported the patient¿s difficulty breathing continued throughout the next day.Emergency services reportedly were called; the patient reportedly was transported to the hospital and the reporter stated that later that same day the patient died.No further medical treatment or interventions were reported.There was no report of a device malfunction.No further information was available at the time of this report.

Brand Name
THE VEST APX SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM ST. PAUL
1020 west county road f
st. paul MN 55126
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key21986900
Report Number2183816-2025-00024
Device Sequence Number17221262
Product Code BYI
UDI-Device Identifier00887761967366
UDI-Public(01)00887761967366(11)241024
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM08368
Device Catalogue NumberPVAPX1HC
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age66 YR
Patient SexMale